MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA057902A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021 a patient underwent treatment of a thoracoabdominal aortic aneurysm in the aaa17-01 (b)(6) study.Gore® viabahn® vbx balloon expandable endoprostheses were used in the renal arteries.On (b)(6) 2021 the left renal artery was found to be occluded.The patient was treated with medication for flank pain, which prolonged hospitalization.
 
Additional Manufacturer Narrative
B.7.Updated.H.6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11325351
Report Number2017233-2021-01668
Device Sequence Number4162863
Product Code PRL
UDI-Device Identifier00733132637454
UDI-Public00733132637454
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2023
Device Model NumberBXA057902A
Device Catalogue NumberBXA057902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight120